Skip to Content

Withdrawal - what are withdrawels from seroqel?

Responses (2)

kellyandtodd 24 Aug 2012

Hi, honestly your doc should taper your dosage to be safe and that way you will not have withdrawals, but if that's not a option the withdrawal effects are nausea, mood swings, Vomiting, insomnia, Hallucinations, mania, depression, it's not good to just stop taking seroquel without your doc knowledge, let me know if this helps

Southern girl 24 Aug 2012

Kelly is right you should consult your doc,

Anonymous 24 Aug 2012

Hello shayshay2727. It varies (withdrawl) from one person to another. Depending how long a person was taking the drug, as well as the dose. Insomnia leads the list. Followed closely with irritability and anxiety. Regards pledge

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions